# SDR SWIA201335627

- Difficulty date: December 2, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 14,428 hours, 8,984 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL LT FROM FS 785-FS 847+28 HAS MULTIPLE AREAS OF CORROSION.  C-CHECK REPLACED SIDE SEAT RAIL IAW AMM.
